Lipovan, Olivia (2001) On a random integral equation. Universităţii de vest din Timişoara. Analele. Seria Matematică-Informatică , 39 (1). pp. 95-102. ISSN 1224-970X.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We establish the existence and the measurability of the solutions to a random nonlinear integral equation arising in water percolation. We also give an upper bound for the second moment of the obtained random solutions.
|Uncontrolled keywords:||Random integral equation; water percolation|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||11 Oct 2012 15:51|
|Last Modified:||19 Feb 2013 13:54|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31579 (The current URI for this page, for reference purposes)|
- Depositors only (login required):